research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Properties of ~ Self-Adjoint and ~ Positive Operators in b- Hilbert Space

Authors: Ghafoori Rafeeq Ghafoor --- Zeana Zaki Jamil
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2018 Volume: 59 Issue: 2C Pages: 1100-1104
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, we will introduce a new concept of operators in b-Hilbert space, which is respected to ~self- adjoint operator and ~positive operator. Moreover we will show some of their properties as well as the relation between them

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2018 (1)